# SDR ASAA1159403

- Difficulty date: April 5, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 18,024 hours, 5,277 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON THE GROUND.  FOLLOWED QRH PROBLEM SOLVED.
